# SDR UIEA2011011400001

- Difficulty date: January 14, 2011
- Submitted: January 19, 2011
- Operation: Air carrier
- Aircraft: N429MC
- Make and model: Boeing 747481
- Aircraft serial: 24833
- Aircraft time: 82,132 hours, 11,189 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pseu
- Condition: Out Of Adjust
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER T/O GEAR LEVER WOULD NOT MOVE UP. COMPLIED IAW QRH PROCEDURES. RAISED GEAR (REPLACED PSEU), JACKED ACFT AND TILT SENSOR ADJUSTMENTS ACCOMPLISHED. (FOUND L/B GEAR ALT SWITCH AND R/B GEAR PRIMARY SWITCHES OUT OF ADJUSTMENT).  ALL OPERATIONS WERE NORMAL.
